I'm surprised that your doctor had no explanation. One common link of the conditions that cause itching is that a significant number all relate to functions of the liver. If the liver is in a weakened state or is not functioning properly. It can no longer dispose of chemicals, toxins, fungus, parasites, and other unwanted microscopic life forms. As a back up method the body trys to get rid of these substances through the skin. Resulting in itchy skin, rashes, and brown spots on the outside of the skin as foreign substances are pushed out through the outer skin layers. All i can suggest is don't cause your liver anymore work than possible. Avoid alcohol, Tylenol, and any other medications that would have an adverse side effect on the liver. See your personal physician for futher evaluation of your individual case.
Thanks for your comments.Your explination how the body reacts to a malfunctioning liver is very helpful
Following surgery to remove my large bowel and construction of J-pouch from my small bowel, surgeon put me on Tylenol3 (1 - 3 tabs per day) to slow down my BM. Several weeks after starting this I developed the conditions described earlier.
Another doctor is my liver specialist. When I got into see him, he immediately took me off all Tylenol and prescribed codeine as replacement. I have next appointment on Sept 28th.
However when I first complained of the white stools, itch and nausea feelings, I went to the hospital for the tests mentioned in my 1st post. Following these test preformed by resident doctor, he said the liver had not changed in last 2 years, things seem to have leveled off (no white stool, enzyme levels have not increased and I am feeling OK, I could go home. I asked how come I am still having itchy feeling and it has gotten worse. His answer was he didn't have an answer.